# SDR CA021104006

- Difficulty date: July 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Cvac 440
- Engine: Allsn 501D13D
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Chafed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORTED THAT BETA LIGHT WAS 'ON' DURING  TAKEOFF ATTEMPT, PILOT ABORT TAKEOFF. MAINTENANCE INVESTIGATION FOUND THAT, BETA LIGHT AND THE FEATHER SOLENOID ENERGIZE. FURTHER INVESTIGATION FOUND THAT WIRING WAS CHAFING ON THE RT RADIO RACK AFT OF THE APU AC CONTROL PANEL INTO THE COCKPIT. THOSE WIRES ARE: RT AUTO FEATHER CHECK RELAX AND RT FEATHER SOLENOID. WAS ABLE TO PROVE USING THE WIRING DIAGRAM THAT THOSE CHAFED WIRE COULD CAUSE THE ENGINE TO SHUT DOWN.
